# SDR DALA2021041402200

- Difficulty date: April 8, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,360 hours, 30,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 MTC FOUND R2 DOOR EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED/ MISSING. CORRECTIVE ACTION:R2 DOOR EMERGENCY EXIT COVER DIFFUSER CRACKED LEN C/W PER B757 AMM 33-00. (7557722)
